# SDR DALA2016101307218

- Difficulty date: October 3, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 42,032 hours, 35,575 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SUPPORT RIGHT FITTING ON HORIZONTAL SUPPORT OUTBOARD LUG CORRODED.  COMPLIED WITH PRI/ERA 551207-14.  (LP# 270936)
